Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I cannot concentrate on anything and i am also sleepless

hi doctors I have a 1 problem before a few days i rialize ki i like 1 girl who is my best frnd I rialize that 1 mount month be4 I cant concentrat im filling badlly i cant sleep so manny problems i haveTell me what is this hi doctors Im prem, im 22 years old,collage student,& im also work some ware... I have a 1 problem. before a few days i rialize ki, i like 1 girl who is my best frnd. I rialize that 1 mount month be4. I cant concentrat, im filling badlly, i cant sleep, so manny problems i have.. Tell me wat is this..???
Asked On : Sun, 20 Mar 2011
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi prem;
welcome to HealthcareMagic
From what you tell it seems that you have fallen in love with your friend so go ahead & tell her how you feel about her.Once you convey your feelings you will be able to concentrate & sleep also.Congrats you are in love.
Answered: Sun, 20 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor